For chesty coughs, sore throat, blocked nose, head & body aches, fever
Suitable for vegetarians
Preparation and Usage
Directions How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. How much to take: Adults and children 16 years and over: One sachet every 4-6 hours as required. Do not take more than 4 sachets in 24 hours. Do not give to children under 16 years of age.
Read the enclosed leaflet before using the product.
Storage: Do not store above 25°C. Store in the original package.
Safety Warning: Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
Warnings CONTAINS PARACETAMOL. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding. Keep out of the sight and reach of children.
Additional Information: Sachets
MA Holder/Manufacturer: Reckitt Benckiser Healthcare (UK) Limited, Hull, HU8 7DS.
Ingredients (per sachet): Paracetamol 1000mg, Guaifenesin 200mg, Phenylephrine Hydrochloride 12.2mg, Also includes Aspartame (E951), Sucrose and Sodium